| Model Number |
386804 |
| Medical Device Problem Codes |
Leak/Splash (1354); Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/22/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported that cathena 20gx1.25in straight bc was defective.This occurred on 2 occasions.The following information was provided by the initial reporter: impossibility and/or difficulty to puncture venous blood.The walls of the catheter seem to stick together according to one reporter.No problem when administering an infusion on these same catheters.
Event or Problem Description
Additional Manufacturer Narrative
H.6.Investigation: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.H3 other text : see h.10.